# SDR DALA2022072505107

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 SCRATCHES ON EXT. FUS . SKIN STA Y=670 STR= 18LH / 19LH AND Y=730 STR 15LH /17LH FUSELAGE. CORRECTIVE ACTION:SUMMARY OF NRC 00040: SCRATCHES ON EXT. FUS . SKIN STA Y=670 STR =18LH / 19LH AND Y=730 STR 15LH /17LH FUSELAGE WERE REPAIRED PER ERA 600672-14 REV. ORIGINAL. BLEND OUT STA Y=670 STR= 18LH / 19LH WITHIN LIMITS ATTENDED WITH NRC 00746.(2329917)
